# SDR 99ZZZX2863

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: 11798609
- Condition: Damaged
- Location: Autopilot
- Part time: 3,624 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT TRIM LIGHT IN-FLIGHT.  REF:  RMA NR R019015.  REMOVED AND REPLACED.
